Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 27, NWS Nashville, TN

March 3, 2021Hickman County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 3, 2021, 1:05 AM CST for Hickman County, Tennessee. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2021, 1:05 AM CST (07:05 UTC)
Expired
Mar 4, 2021, 1:19 AM CST
In force
24 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Hickman County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 22.05 ft at Mar 2, 2021, 4:00 AM CST.

actionminormoderate15202503/0303/0403/05
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

138 
WGUS84 KOHX 030705 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
105 AM CST Wed Mar 3 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.


TNC081-031915-
/O.NEW.KOHX.FL.Y.0027.210303T0705Z-210304T0600Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
105 AM CST Wed Mar 3 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River At Centerville.
* From early this morning to late tonight.
* At 12:00 AM CST Wednesday the stage was 21.6 feet and falling.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to continue falling.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732

$$

Rose
2 follow-up statements
639 
WGUS84 KOHX 031906
FLSOHX

Flood Advisory
National Weather Service Nashville TN
106 PM CST Wed Mar 3 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC081-041200-
/O.EXT.KOHX.FL.Y.0027.000000T0000Z-210305T0600Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
106 PM CST Wed Mar 3 2021

...The Flood Advisory is now in effect until early Friday morning...

The Flood Advisory continues for
  the Duck River At Centerville.
* Until late Thursday night.
* At 11:00 AM CST Wednesday the stage was 21.0 feet and falling.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue falling over the next several 
  days and is expected to fall below action stage by late Thursday 
  evening.
* Impact...At 22.0 feet, Flood waters will cover the flood plain 
  along the river. Several roads near the river will be partially 
  covered. In Centerville, Hickman Springs Road and Defeated Creek 
  Road will be affected. Leatherwood Road between Shady Grove and 
  Primm Springs near Tottys Bend will also be affected.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732

$$

Shamburger
002 
WGUS84 KOHX 040719
FLSOHX

Flood Advisory
National Weather Service Nashville TN
119 AM CST Thu Mar 4 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

TNC081-040830-
/O.CAN.KOHX.FL.Y.0027.000000T0000Z-210304T0719Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
119 AM CST Thu Mar 4 2021

...The Flood Advisory for the Duck River At Centerville has been 
cancelled...

The Flood Advisory is cancelled for
  the Duck River At Centerville.
* At 1:00 AM CST Thursday the stage was 17.0 feet and falling.
* Action stage is 17.0 feet.
* Forecast...The river is expected to continue falling.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3565 8732

$$

Rose

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 2, 10:00 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 2, 10:00 PM CST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1000 PM CST Tue Mar 2 2021

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

A few more hours of this weak gulf system affecting our southern
counties with a little light rain, then clouds clear out and we'll
cool off. Look for low 30s tonight ahead of what looks to be a
long dry spell we could use. Several mid-state rivers continue to
run high, and while many are improving, this dry spell will go a
long way to reducing flood concerns around the area over the next
few days. Enjoy the evening.

&&

.AVIATION...
00Z TAF DISCUSSION.

Gulf system is passing to our south this evening. Some of the
moisture might make it as far north as CSV, in the form of light
showers. However, given the dryness of the current airmass, will
only include vcsh at CSV for a few hours. Otw, look for clearing
skies w-e aft 08Z. Remainder of taf period looks uneventful with
p6sm and skc in place.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Mar 2, 3:15 AM CST, 21 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
315 AM CST Tue Mar 2 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-031030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
315 AM CST Tue Mar 2 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Many creeks and streams will remain near or in flood today and
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rivers will likely remain elevated through much of the week.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:21 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson5 hr
Mar 2, 6:51 PM CSTRiver Flood AdvisoryOHXMontgomery31 hr
Mar 2, 7:47 PM CSTRiver Flood WarningOHXPerry7 hr
Mar 3, 2:37 AM CSTRiver Flood AdvisoryOHXPerry13 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.